University of Adelaide Library

Adelaide Research and Scholarship : Schools and Disciplines : School of Mathematical Sciences : Mathematical Sciences publications

Please use this identifier to cite or link to this item:

Type: Journal article
Title: Markov chain hitting times
Author: Elliott, Robert James
van der Hoek, John
Sworder, David D.
Citation: Stochastic Analysis and Applications, 2012; 30(5):827-830
Publisher: Taylor & Francis
Issue Date: 2012
ISSN: 0736-2994
School/Discipline: School of Mathematical Sciences
Statement of
Robert J. Elliott, John van der Hoek and David Sworder
Abstract: A cost process is associated with a discrete time, finite state Markov chain. Using backward recursion, the distribution of the first time the cost falls below a given level is calculated.
Keywords: Cost process; hitting time; Markov chain
Rights: Copyright © Taylor & Francis Group, LLC
RMID: 0020121506
DOI: 10.1080/07362994.2012.704848
Appears in Collections:Mathematical Sciences publications
View citing articles in: Google Scholar

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


© 2008 The University of Adelaide
CRICOS Provider Number 00123M
Service Charter | Copyright | Privacy | Disclaimer